# SDR UIEA2014091500440

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,008 hours, 18,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 09195R5488
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD WINDOW SHATTERED & CRACKED DURING CRUISE.  R & R CABIN L1 WINDOW IAW AMM 56-11-01 & 30-41-00.  OPERATIONS CHECKED NORMAL.
